Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 133, NWS Pueblo, CO

July 14, 2020Bent County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2020, 6:56 PM MDT for Bent County, Otero County, Colorado. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2020, 6:56 PM MDT (00:56 UTC)
Expired
Jul 14, 2020, 7:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
70.0 mph

Counties Bent County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:00 PM MDTTORNADO3 Sw Las Animas, COTORNADO TOUCH DOWN.
Jul 14, 7:00 PM MDTTORNADO4 W Las Animas, COLOCATION APPROXIMATED.
Jul 14, 7:00 PM MDTTORNADO6 W Las Animas, COTIME ESTIMATED. TOUCHED DOWN IN SOUTH FIELD.
Jul 14, 7:04 PM MDTTORNADO1 Sw Las Animas, COREPORTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:26 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

372 
WUUS55 KPUB 150056
SVRPUB
COC011-089-150130-
/O.NEW.KPUB.SV.W.0133.200715T0056Z-200715T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
656 PM MDT Tue Jul 14 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Eastern Otero County in southeastern Colorado...
  Bent County in southeastern Colorado...

* Until 730 PM MDT.

* At 655 PM MDT, a severe thunderstorm was located near Las Animas, 
  or 13 miles northeast of North La Junta, moving east at 40 mph. 
  OTher strong to severe storms were located in southern Bent county.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Las Animas, McClave, Higbee, Hasty, John Martin Reservoir, Blue
  Lake, Fort Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3766 10356 3824 10348 3825 10278 3766 10276
TIME...MOT...LOC 0055Z 280DEG 34KT 3806 10331 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

Hodanish
1 follow-up statement
507 
WWUS55 KPUB 150119
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
719 PM MDT Tue Jul 14 2020

COC089-150127-
/O.CAN.KPUB.SV.W.0133.000000T0000Z-200715T0130Z/
Otero CO-
719 PM MDT Tue Jul 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTERO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3767 10328 3824 10333 3825 10278 3766 10276
TIME...MOT...LOC 0117Z 280DEG 34KT 3802 10304 

$$

COC011-150130-
/O.CON.KPUB.SV.W.0133.000000T0000Z-200715T0130Z/
Bent CO-
719 PM MDT Tue Jul 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR BENT COUNTY...

At 717 PM MDT, a severe thunderstorm was located near John Martin 
Reservoir, or 23 miles west of Lamar, moving east at 40 mph. Other 
strong to severe storms were located across central and southern 
Bent county. Tornado spin ups were occurring in this cluster of 
storms. 

Tornado spinups were occurring with this

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Las Animas, McClave, Hasty, John Martin Reservoir, Blue Lake, Fort
Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3767 10328 3824 10333 3825 10278 3766 10276
TIME...MOT...LOC 0117Z 280DEG 34KT 3802 10304 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:00 PM MDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 14, 3:00 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
300 PM MDT Tue Jul 14 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM MDT Tue Jul 14 2020

...Severe Thunderstorm Potential Continues Today and Again
Wednesday...

Shower and storm activity continue to develop this afternoon across
much of the region. Everything is still fairly scattered but do
expect to see an increase in coverage through the mid-afternoon
hours. Cool front continues to slowly slink through the region
though not sure how much farther south and west it will make it
given the convection already developing in the high terrain.
Outflows and convective contamination may not allow the cool front
to move too much today. That said, wherever it does end up will be
the main focus for some stronger and more severe thunderstorms later
this afternoon and evening. It will also be the focus for heavy,
possible flash flooding, rainfall over the far eastern Colorado
plains.

Dewpoints remain in the mid to upper-60s at early this afternoon
across the plains with lower LCL heights. Hi-res guidance has been
pretty consistent on developing some discrete supercells coming off
the Palmer Divide and then tracking east-southeast. The issue
becomes how quickly this initial activity grows upscale as it moves
into Kiowa County and points south. Thinking the discrete stuff
turns quickly into a QLCS-ish type of system once it gets into open
territory as we do expect there to be a more west-east oriented
boundary, higher surface dewpoints, ribbon of very high surface
theta-e, stronger uni-directional west flow aloft and tied to over
2500 J/kg MLCAPE. The hail threat transitions into a wind threat
with some embedded mesovorticies possible, quick spinners, as the
activity moves into Kansas. Nonetheless, it will be interesting to
see exactly what happens when the initial activity hits that
moisture rich air with minimal CIN across the Ark River Valley.

Activity will be well east overnight but the light easterly flow in
its wake will push better low-level moisture back towards the Front
Range. We've increased cloud cover for Wednesday morning and as we
go into Wednesday morning, this cloud layer will act like a lid/cap
for expected thunderstorm activity tomorrow afternoon.

Expecting dewpoints to be at least 7-10 degrees warmer Wednesday
afternoon, farther west into the foothills, but temperatures will be
about 7-10 degrees cooler. Continued easterly flow will get the
afternoon action going once we reach convective temperatures, though
the onset may be a few hours later than today given the column is a
little cooler than today. Shear and CAPE look a little better across
the Front Range and southeast. This is the corridor for activity
tomorrow with large hail and damaging wind gusts.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM MDT Tue Jul 14 2020

Not much change to the extended forecast thinking. The main
differences in the operational solutions do not appear until early
next week with the positioning of the upper high over the western
states. Ensembles are mostly split between to GFS and ECMWF with
the upper high positioning.

Wednesday night into Friday...the upper level pattern will
continue to feature an upper high over the Desert Southwest, with
broad troughing near the Canadian border through the end of the
week. This will keep westerly flow across Colorado, before upper
ridging builds north on Friday. Several embedded disturbances will
move across Colorado leading to multiple rounds of strong to
severe thunderstorms across the region.

Expect severe weather across the Plains Wednesday evening,
exiting into western Kansas by Thursday morning. Large hail and
gusty outflow winds in excess of 60 mph are possible as storms
track east over the Plains. An outflow boundary is forecast to
push back west into the I-25 corridor by morning as well, with
easterly low level upslope flow expected across the Plains. This
will also pool moisture across the region. On Thursday, the next
upper disturbance is forecast to track across Colorado. Models
have plenty of moisture over the Plains, with lower 60 dewpoints.
This will help lead to decent afternoon instability, with SBCAPE
values rising to near 2500 j/kg. Shear will be modest at 35 kts.
the factors will lead to the potential for another round of strong
to severe thunderstorms on Thursday afternoon. Expect development
along a dryline near the I-25 corridor, and quickly spread east
during the late afternoon and evening hours, clearing into Kansas
overnight.

On Friday, the upper high to the south will edge northward. Flow
will shift more southwesterly across the state with energy lifting
north out of the Desert Southwest. Another round of strong to
severe storms is possible, but there are some limiting factors.
CAPE values will be much less with dewpoints on the Plains only in
the 50s. Shear will also be much weaker, less than 30 kts.
Coverage will likely not be as great across the Plains during the
afternoon and evening hours, but storms that do form will be
capable of strong winds in excess of 60 mph and large hail.

Temperatures on Thursday will reach into the lower to mid 90s,
before reaching back to near 100 on Friday for the Plains.

Saturday into Tuesday...the upper level high will continue to
migrate westward with the main difference between the GFS and
ECMWF being how fast it does so. The GFS shifts it west across
Colorado into the Great Basin by Tuesday, while the ECMWF is
slower with the upper high sitting over Colorado by Tuesday. The
GFS would have more widespread showers and thunderstorms across
Colorado. The ECMWF is drier given the location of the upper high.
For the most part, expect near daily afternoon and evening
thunderstorms. The most likely areas to see thunderstorms will be
over the Mountains, with activity spreading into the I-25
corridor. Flow aloft is weak, so storm movements will be slow. If
a stronger storm becomes parked over a burn scar, flash flooding
will be possible. Hot temperatures will continue across the region
with the lower elevations continuing to see highs in the 90s.
Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 233 PM MDT Tue Jul 14 2020

Today...VFR/MVFR in showers and storms. KPUB/KCOS will have the
better chances for direct thunderstorm impacts this afternoon around
20-22Z. Large hail and damaging winds, in excess of 50 knots
possible, with frequent lightning. Winds will become more northeast
early afternoon with a predominant west wind at KALS.
High confidence.

Tonight...VFR. Storms clear east later this evening leaving us with
light and variable winds overnight under mostly clear skies.
High confidence.

Wednesday Morning...VFR/MVFR. Not seeing a lot of terminal impacts
through the end of the TAF cycle at this time outside of some MVFR
stratus at KCOS/KPUB. We should develop a better easterly flow at
KPUB/KCOS towards the end of the cycle bringing in low-level
moisture allowing the stratus to develop or inch closer to the
terminals. High confidence.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HEAVENER
LONG TERM...MOZLEY
AVIATION...HEAVENER
Hazardous weather outlook, Jul 14, 12:33 PM MDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1233 PM MDT Tue Jul 14 2020

COZ058>089-093>099-151300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1233 PM MDT Tue Jul 14 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms are expected over the plains this afternoon
and evening. Storms are anticipated to develop around midday over
the mountains before spreading eastward to the plains. Ping pong
ball size hail, wind gusts in excess of 60 mph, and lightning
will be the primary threats associated with the storms today.
There is also potential for an isolated tornado across the plains,
mainly east of La Junta.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to severe storms will again be possible over the plains on
Wednesday, with a risk of winds over 60 mph, hail up to golf ball
size, locally heavy rainfall and frequent cloud to ground
lightning. Farther west over the mountains and interior valleys,
scattered thunderstorms are expected, with hail up to nickel
size, winds of 50 mph, brief heavy rainfall and frequent cloud to
ground lightning all possible. There will also be the possibility
of flooding of burn scars across mainly the eastern mountains on
Wednesday, with the greatest risk over the Spring burn scar.

For the remainder of the week into the weekend, scattered
afternoon and evening thunderstorms are expected each day, with
the greatest chance for storms over the mountains. Locally heavy
rainfall, frequent lightning, small hail and wind gusts to 50 mph
will be possible with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible along and east of Interstate 25 this afternoon and
evening.

55/88

In the hours before

Special weather statement, Jul 14, 4:44 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Tue Jul 14 2020

COZ086>088-142330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
444 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES UNTIL 530 PM
MDT...

At 442 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Walsenburg, or 26 miles south of Pueblo, moving
northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Walsenburg and Colorado City.

A severe thunderstorm watch is in effect until 9 pm for the eastern
plains of Colorado.

LAT...LON 3748 10471 3790 10488 3832 10409 3768 10412
TIME...MOT...LOC 2242Z 241DEG 27KT 3789 10463

Hodanish
Special weather statement, Jul 14, 4:52 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
452 PM MDT Tue Jul 14 2020

COZ084-085-142330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
452 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
530 PM MDT...

At 451 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 30 miles east of Colorado Springs, moving east at 15
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hanover, Truckton, Yoder, Ellicott and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3872 10405 3854 10405 3854 10447 3884 10448
      3890 10407
TIME...MOT...LOC 2251Z 264DEG 14KT 3869 10428

MOORE
Special weather statement, Jul 14, 5:05 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
505 PM MDT Tue Jul 14 2020

COZ085-142330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
505 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
530 PM MDT...

At 505 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stratmoor, or near Colorado Springs, moving east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Peterson AFB, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3869 10482 3882 10486 3891 10466 3867 10459
TIME...MOT...LOC 2305Z 257DEG 14KT 3876 10477

MOORE
Local storm report, Jul 14, 5:14 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             YODER                   38.84N 104.22W
07/14/2020  M1.75 INCH       EL PASO            CO   PUBLIC

            RELAYED VIA MEDIA.

&&
Local storm report, Jul 14, 5:26 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 NNW RUSH              38.85N 104.09W
07/14/2020  M1.50 INCH       EL PASO            CO   PUBLIC

            SOCIAL MEDIA POST.

&&
Special weather statement, Jul 14, 6:52 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
652 PM MDT Tue Jul 14 2020

COZ094-099-150130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
652 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACA AND SOUTHEASTERN LAS
ANIMAS COUNTIES UNTIL 730 PM MDT...

At 651 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northwest of Kim to 10 miles east of
Branson. Movement was east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3752 10366 3753 10284 3700 10306 3700 10379
TIME...MOT...LOC 0051Z 269DEG 44KT 3742 10357 3706 10369

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 14, 9:09 PM MDTSevere Thunderstorm WarningPUBProwers23 min
Jul 15, 1:27 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo63 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:06 PM MDTFlash Flood WarningPUBFremont99 min
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:23 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont13 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 3:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo64 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.